# SDR SWAA2021081713038

- Difficulty date: February 1, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 45,651 hours, 31,158 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140CF IS CORRODED ALONG EDGES ON TOP. / REMOVED CORROSION @ AFT CARGO PIT FLOOR PANEL #140 CF IAW SRM 53-00-53-1A-1 FIG 102 PG 4 CHECKED WITH 10X MAG VERIFIED MATERIAL LOSS AS ORIGINAL 'T' =.071 LOSS=.028 REMAINING=.043 AREA OUT OF LIMITS IAW SRM 53-00-53-1A-1 FIG 102 PG 4. VERIFIED NEW PANEL #140 CF AS P/N 453A2610-18 A-TAG WN 6822 IAW BOEING DWG 453A2610 REV: C PLACED NEW PANEL #140 CF ON AFT CARGO PANEL RACK
